# SDR AALA201907239004

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,690 hours, 15,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276226
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DURING REPLACEMENT OF SLIDE DUE TO DEPLOYMENT, INSPECTION OF GIRT BAR FOUND SPRING LEAF NOT PROVIDING ENOUGH PRESSURE TO GIRT FITTING. MAINTENANCE REMOVED AND REPLACED R4 DOOR GIRT BAR IAW AMM 25-66-10. OPS CHECK OK.
